# SDR ABXA20210720067

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 87,838 hours, 26,181 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TWO HUNG STARTS ON LEFT ENGINE, AIRCRAFT BACK TO BLOCK. MAINTENANCE BOARDED AIRCRAFT AND GROUNDED AIRCRAFT. MAINTENANCE OBSERVED CREW START PROCEDURE . START WAS SUCCESSFUL AND AIRCRAFT WAS RELEASED FOR FLIGHT
